Extremal digraphs for an upper bound on the double Roman domination number

Lyes Ouldrabah, Mostafa Blidia, A. Bouchou, Lutz Volkmann
Bull. Malays. Math. Sci. Soc. 43 (2020), 1153--1162.

BibTex references

@Article\{OBBV20,

author = "Ouldrabah, Lyes and Blidia, Mostafa and Bouchou, A. and Volkmann, Lutz",

title = "Extremal digraphs for an upper bound on the double Roman domination number",

journal = "Bull. Malays. Math. Sci. Soc.",

volume = "43",

pages = "1153--1162",

year = "2020",

}

Andere Publikationen in der Datenbank

» Mostafa Blidia
» A. Bouchou
» Lutz Volkmann